On compactness with respect to semi-open sets

Maximilian Ganster; Dragan S. Janković; Ivan L. Reilly

Commentationes Mathematicae Universitatis Carolinae (1990)

  • Volume: 031, Issue: 1, page 37-39
  • ISSN: 0010-2628

How to cite

top

Ganster, Maximilian, Janković, Dragan S., and Reilly, Ivan L.. "On compactness with respect to semi-open sets." Commentationes Mathematicae Universitatis Carolinae 031.1 (1990): 37-39. <http://eudml.org/doc/17806>.

@article{Ganster1990,
author = {Ganster, Maximilian, Janković, Dragan S., Reilly, Ivan L.},
journal = {Commentationes Mathematicae Universitatis Carolinae},
keywords = {semi--compact; semi-Lindelöf; nowhere dense; cellular family; Luzin space; semi-compactness; hereditary compactness; space of - open subsets},
language = {eng},
number = {1},
pages = {37-39},
publisher = {Charles University in Prague, Faculty of Mathematics and Physics},
title = {On compactness with respect to semi-open sets},
url = {http://eudml.org/doc/17806},
volume = {031},
year = {1990},
}

TY - JOUR
AU - Ganster, Maximilian
AU - Janković, Dragan S.
AU - Reilly, Ivan L.
TI - On compactness with respect to semi-open sets
JO - Commentationes Mathematicae Universitatis Carolinae
PY - 1990
PB - Charles University in Prague, Faculty of Mathematics and Physics
VL - 031
IS - 1
SP - 37
EP - 39
LA - eng
KW - semi--compact; semi-Lindelöf; nowhere dense; cellular family; Luzin space; semi-compactness; hereditary compactness; space of - open subsets
UR - http://eudml.org/doc/17806
ER -

References

top
  1. C. Dorsett, Semi compactness, semi separation axioms, and product spaces, Bull. Malaysian Math. Soc. 4 (2) (1981), 21-28. (1981) Zbl0513.54014
  2. M. Ganster, On covering properties and generalized open sets in topological spaces, to appear. Zbl0713.54026MR1160501
  3. R. Hodel, Cardinal functions I, in Handbook of set-theoretic Topology, North Holland (1987). (1987) MR0776620
  4. K. Kunen, Luxin spaces, Topology Proc. 1 (1976), 191-199. (1976) MR0450063
  5. O. Njastad, On some classes of nearly open sets, Pacific J.Math 15 (1965), 961-970. (1965) Zbl0137.41903MR0195040
  6. I. L. Reilly M. K. Vamanamurthy, On semi compact spaces, Bull. Malaysian Math.Soc. 7 (2) (1984), 61-67. (1984) Zbl0572.54021MR0795462
  7. A. H. Stone, Hereditarily compact spaces, Amer. J. Math. 82 (1960), 900-916. (1960) Zbl0099.17302MR0120620

NotesEmbed ?

top

You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.

    
                

Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.